RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 4  


Improved interpolation theorems for a class of linear operators
E. I. Berezhnoi, V. I. Burenkov
3
Differential operators and differential calculus in quantum groups
D. P. Zhelobenko
25
Real algebraic GM$\mathbb Z$-surfaces
V. A. Krasnov
51
An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers
E. M. Matveev
81
The problem of the existence of sufficiently many injective Frechet modules over non-normed Frechet algebras
A. Yu. Pirkovskii
137
Description of the cohomology of Banach algebras and locally convex algebras in the language of $A_\infty$-structures
V. A. Smirnov, S. V. Kuznetsova, I. V. Mayorova
155
The subdifferential and the directional derivatives of the maximum of a family of convex functions
V. N. Solov'ev
173
Extremal interpolation in the mean with overlapping averaging intervals and $L$-splines
V. T. Shevaldin
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020